# SDR SWAA2023071778080

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 51,931 hours, 31,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR LOOSE IN BRACKET<[01] ADJUSTED FWD ENTRY DOOR GIRT BAR RETAINER CLIPS TO CONFORM FIGURE 602: SHEET 4 PER AMM 25-66-01.
